MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ELLIPSE VR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ELLIPSE VR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number CD1411-36C
Medical Device Problem Codes Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 07/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented in-clinic with discomfort as the implantable cardioverter defibrillator (icd) exhibited inappropriate defibrillation therapy due to over-sensing of noise.As a resolution programming changes were made.The patient condition was stable.
 
Event or Problem Description
Additional information received confirmed that as a resolution the implantable cardioverter defibrillator (icd) was explanted and replaced.The patient condition was unknown.
 
Additional Manufacturer Narrative
The reported event of inadequate shock stimulation and sensing noise was not confirmed.The device was received at elective-replacement level, with normal output and telemetry communication.Visual inspection, electrical and mechanical tests did not identify any functional issues.

Brand Name
ELLIPSE VR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key22646288
Report Number2017865-2025-96039
Device Sequence Number12925255
Product Code NVZ
UDI-Device Identifier05414734507707
UDI-Public(01)05414734507707(10)4764051(17)160831
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2016
Device Model NumberCD1411-36C
Device Catalogue NumberCD1411-36C
Device Lot Number4764051
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2025
Supplement Date Received by Manufacturer08/28/2025
09/30/2025
Initial Report FDA Received Date07/29/2025
Supplement Report FDA Received Date08/07/2025
10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/27/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RV.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale